# SDR SWAA2023041213306

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER WEB UPPER SURFACE CORROSION BETWEEN STA 794.3-847 RBL 25'<[01] EVALUATED AREA AT AFT CARGO DOOR CUTOUT LOWER WEB STA 794.3-847 FOUND CORROSION EXFOLIATED OUT OF LIMITS PER SRM 53-60-15-1A-1 RECEIVED; LOCATED AND DRILLED NEW AFT CARGO DOOR CUTOUT LOWER WEB STA 794.3-847 (PN: 146A8123-25) PO:1792296 PER SRM 51-40-05-0G-0 TREATED AND PRIMED NEW FASTENER HOLES PER AMM 51-21-41-370-803 AND 51-21-72-370-804;[02] FINAL INSPECTION; VERIFIED STEP #1. ALL WORK PERFORMED.
